# SDR FJTR20210110002

- Difficulty date: January 3, 2021
- Submitted: January 10, 2021
- Operation: General aviation
- Filed by: Corporate Flight Management Inc, repair station FJTR920D
- Aircraft: N221CD
- Make and model: Cirrus SR22
- Aircraft serial: 0093
- Aircraft time: 1,900 hours
- Engine: Cont IO550N
- Propeller: Mtprop MTV9D
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 317A386
- Part serial: UNKNOWN
- Condition: Shorted
- Location: Lt Wing
- Part time: 1,900 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, "THE AUTOPILOT, AT TIMES, WOULD NOT JOIN THE LOCALIZER AND/OR GLIDEPATH.  THE DAY I FLEW IT TO CONTOUR FOR MY ANNUAL, IT WOULD NOT HOLD A HDG HEADING AND KEPT POPPING THE CIRCUIT BREAKER."  REPAIR STATION NOTES: OPERATIONAL CHECKOUT OF AUTOPILOT SYSTEM REVEALED THAT THE ROLL TRIM MOTOR WAS NOT OPERATIONAL.  PILOT COORDINATED WITH OUTSIDE AVIONICS REPAIR STATION, AMI, TO TROUBLESHOOT AUTOPILOT 430 COMPUTER.  AMI DISCOVERED THE AUTOPILOT COMPUTER WAS "FRIED" AND SENT OFF FOR OVERHAUL.  OVERHAULED AUTOPILOT COMPUTER WAS INSTALLED AND ROLL SERVO WAS REPLACED.  OPERATIONAL CHECKOUT GOOD.
